Time-Dependent Mean-Field Games in the Subquadratic Case

Diogo A. Gomes, Edgard A. Pimentel, Héector Sánchez-Morgado

Research output: Contribution to journalArticlepeer-review

43 Scopus citations


In this paper we consider time-dependent mean-field games with subquadratic Hamiltonians and power-like local dependence on the measure. We establish existence of classical solutions under a certain set of conditions depending on both the growth of the Hamiltonian and the dimension. This is done by combining regularity estimates for the Hamilton-Jacobi equation based on the Gagliardo-Nirenberg interpolation inequality with polynomial estimates for the Fokker-Planck equation. This technique improves substantially the previous results on the regularity of time-dependent mean-field games.
Original languageEnglish (US)
Pages (from-to)40-76
Number of pages37
JournalCommunications in Partial Differential Equations
Issue number1
StatePublished - Oct 14 2014

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Time-Dependent Mean-Field Games in the Subquadratic Case'. Together they form a unique fingerprint.

Cite this